# SDR IPXA2025081316896

- Difficulty date: July 14, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Part number: 2210339501
- Part serial: TAG231023
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD FAN COWL AFT HINGE BROKEN IN TWO PLACES.  VERIFIED REPLACEMENT OF NR 2 ENG. INBD FAN COWL AFT.  FITTING HINGE,   USING SEALANT AND EIGHT EXISTING BOLTS, WASHERS, & NUTS IAW SRM 51-40-40, & SRM 51-40-21.
